# SDR SWAA2022020428354

- Difficulty date: November 29, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 36,524 hours, 17,282 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221GF
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221GF (SOLID ALUMINUM PLATE) FWD I/B FASTENER HOLE IS CORRODED. / REMOVED AND REPLACED FWD FLOORPANEL 221GF WITH NEW FLOORPANEL PER ATS ER 17-05445 REV IR AND SWA EA 1-753-32143 REV IR.
